MathSciNet Relay Station
MathSciNet bibliographic data
MR2117199 (2005i:37037) 37D40 (20F34 37B40)
Manning, Anthony Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005), no. 4, 995–997 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement